Alert archive / Michigan / Gale Warnings in 2017

Gale Warning 5, NWS Grand Rapids, MI

February 9, 2017

NWS Grand Rapids, MI issued this gale warning at Feb 9, 2017, 4:00 PM EST. It took effect at Feb 10, 2017, 9:00 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 9, 2017, 4:00 PM EST (21:00 UTC)
In effect from
Feb 10, 2017, 9:00 AM EST
Expired
Feb 10, 2017, 8:00 PM EST
In force
11 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

448 
WHUS73 KGRR 092100
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
400 PM EST THU FEB 9 2017

LMZ848-849-100500-
/O.CON.KGRR.SC.Y.0010.000000T0000Z-170210T0400Z/
/O.UPG.KGRR.GL.A.0003.170210T1400Z-170210T2300Z/
/O.NEW.KGRR.GL.W.0005.170210T1400Z-170210T2300Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
400 PM EST THU FEB 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 AM TO 6 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM EST FRIDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...WEST 15 TO 20 KNOTS TONIGHT BACKING SOUTHWEST 15 TO 25
  KNOTS TOWARD DAYBREAK.  SOUTH GALES TO 35 KNOTS FRIDAY. 

* WAVES...3 TO 5 FEET THIS EVENING SUBSIDING TO 2 TO 4 FEET TOWARD
  MIDNIGHT. WAVES BUILDING TO 3 TO 6 FEET FRIDAY MORNING AND 5 TO
  8 FEET BY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ847-100500-
/O.CON.KGRR.SC.Y.0010.000000T0000Z-170210T0400Z/
/O.UPG.KGRR.GL.A.0003.170210T1400Z-170210T2300Z/
/O.NEW.KGRR.SC.Y.0011.170210T1300Z-170211T0900Z/
GRAND HAVEN TO WHITEHALL MI-
400 PM EST THU FEB 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 4 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO 4 AM EST
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...WEST 15 TO 20 KNOTS BACKING SOUTHWEST 15 TO 25 KNOTS 
  TOWARD DAYBREAK. SOUTH TO 30 KNOTS FRIDAY.

* WAVES...3 TO 5 FEET THIS EVENING, SUBSIDING TO 2 TO 4 FEET
  TOWARD MIDNIGHT. WAVES BUILDING TO 4 TO 7 FEET FRIDAY MORNING,
  AND 6 TO 9 FEET BY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-100500-
/O.CON.KGRR.SC.Y.0010.000000T0000Z-170210T0400Z/
/O.NEW.KGRR.SC.Y.0011.170210T1300Z-170211T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
400 PM EST THU FEB 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM FRIDAY TO 4 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM FRIDAY TO 4 AM EST
SATURDAY. 

* WINDS...WEST 15 TO 20 KNOTS BACKING SOUTHWEST 20 TO 25 KNOTS
  TOWARD DAYBREAK.  SOUTH TO 30 KNOTS FRIDAY.

* WAVES...3 TO 5 FEET THIS EVENING, SUBSIDING TO 2 TO 4 FEET
  TOWARD MIDNIGHT. WAVES BUILDING TO 4 TO 6 FEET FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
4 follow-up statements
085 
WHUS73 KGRR 100112
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
812 PM EST THU FEB 9 2017

LMZ848-849-100915-
/O.CON.KGRR.SC.Y.0010.000000T0000Z-170210T0400Z/
/O.CON.KGRR.GL.W.0005.170210T1400Z-170210T2300Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
812 PM EST THU FEB 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM EST FRIDAY...

* WINDS...WEST 15 TO 20 KNOTS TONIGHT BACKING SOUTHWEST 15 TO 25 
  KNOTS TOWARD DAYBREAK. SOUTH GALES TO 35 KNOTS FRIDAY. 

* WAVES...WAVES BUILDING TO 3 TO 6 FEET FRIDAY MORNING AND 5 TO 8
  FEET BY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>847-100915-
/O.CON.KGRR.SC.Y.0010.000000T0000Z-170210T0400Z/
/O.CON.KGRR.SC.Y.0011.170210T1300Z-170211T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
812 PM EST THU FEB 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM FRIDAY TO
4 AM EST SATURDAY...

* WINDS...WEST 15 TO 20 KNOTS BACKING SOUTHWEST 20 TO 25 KNOTS 
  TOWARD DAYBREAK. SOUTH TO 30 KNOTS FRIDAY. 

* WAVES...3 TO 5 FEET THIS EVENING, SUBSIDING TO 2 TO 4 FEET 
  TOWARD MIDNIGHT. WAVES BUILDING TO 4 TO 6 FEET FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
992 
WHUS73 KGRR 100800
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
300 AM EST FRI FEB 10 2017

LMZ848-849-101600-
/O.CON.KGRR.GL.W.0005.170210T1400Z-170210T2300Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
300 AM EST FRI FEB 10 2017

...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
EST THIS EVENING...

* WINDS...SOUTH GALES TO 35 KNOTS. 

* WAVES...WAVES BUILDING TO 5 TO 8 FEET BY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>847-101600-
/O.CON.KGRR.SC.Y.0011.170210T1300Z-170211T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
300 AM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 4 AM EST SATURDAY...

* WINDS...SOUTH TO 30 KNOTS. 

* WAVES...BUILDING TO 4 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
452 
WHUS73 KGRR 101710
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1210 PM EST FRI FEB 10 2017

LMZ848-849-102300-
/O.CON.KGRR.GL.W.0005.000000T0000Z-170210T2300Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1210 PM EST FRI FEB 10 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WINDS...SOUTH GALES TO 35 KNOTS.

* WAVES...WAVES BUILDING TO 6 TO 9 FEET BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844>847-110115-
/O.CON.KGRR.SC.Y.0011.000000T0000Z-170211T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
1210 PM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WINDS...SOUTH TO 30 KNOTS.

* WAVES...BUILDING TO 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DUKE
551 
WHUS73 KGRR 102053
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
353 PM EST FRI FEB 10 2017

LMZ848-849-110100-
/O.EXT.KGRR.GL.W.0005.000000T0000Z-170211T0100Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
353 PM EST FRI FEB 10 2017

...GALE WARNING NOW IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WINDS...SOUTH GALES TO 35 KNOTS INTO EARLY EVENING BECOMING
  SOUTHWEST AND DECREASING TO 10 TO 20 KNOTS.

* WAVES...WAVES 6 TO 9 FEET THIS EVENING SUBSIDING TO 4 TO 6 FEET
  OVERNIGHT AND TO 2 TO 4 FEET TOWARDS DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ844>847-110500-
/O.CON.KGRR.SC.Y.0011.000000T0000Z-170211T0900Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
353 PM EST FRI FEB 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SATURDAY...

* WINDS...SOUTH TO 30 KNOTS...BECOMING SOUTHWEST AT 10 TO 20
  KNOTS. 

* WAVES...4 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET OVERNIGHT AND TO
  2 TO 4 FEET TOWARDS DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DUKE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Feb 9, 3:30 PM EST, 30 minutes earlier.

Area forecast discussion, Feb 9, 3:30 PM EST, 30 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
330 PM EST Thu Feb 9 2017

LATEST UPDATE...
Synopsis/Short Term/Long Term/Marine

.SYNOPSIS...
Issued at 330 PM EST Thu Feb 9 2017

Light lake effect snow will continue tonight, but most areas will
only see an additional dusting of snow.  Another clipper system will
move across the Great Lakes early Friday.  This will bring a quick
shot of snowfall, mainly north of I-96.  Accumulations late tonight
into Friday will again remain light, mainly under an inch, although
areas north of Clare could see some two inch totals.  The
precipitation may end as a period of drizzle or freezing drizzle
into Friday evening.  Then into the weekend another system passes to
our south and this could bring rain to areas along and south of I-96
Saturday afternoon and night.

The light rain should continue through Sunday night, but may mix
with snow at times.  Another chance of rain may move in by Tuesday.

Temperatures will remain above normal through Tuesday, with daytime
highs a few degrees either side of 40.  Then we should cool down by
mid week with highs in the mid and upper 20s for Wednesday and
Thursday.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 330 PM EST Thu Feb 9 2017

Light lake effect snow will continue tonight, but not really amount
to much more than an additional light dusting.  Mean layer winds
will be pivoting from WNW this evening, to WSW toward midnight, to S
toward daybreak.  So most areas along the lakeshore will see this
dusting.  Temps aloft warm quickly after daybreak, so any lake
contribution will diminish early Friday.

The warming aloft early Friday will help produce warm advection
snows across the northern half of the CWA late tonight into Friday.
Most areas will see under an inch of snow, but perhaps enough to
slicken roads Friday morning.  We lost the deeper moisture into the
afternoon so we will transition to drizzle, or a brief period of
freezing drizzle toward evening over the NE CWA.

Next system will be a OH Valley low that will track just north of
the Ohio River by Saturday night.  We will be on the northern edge
of the pcpn shield, so expect areas along and south of I-96 will see
some light rain.  Pcpn amounts however are expected to remain very
light.

We will trend warmer through the short term, with mid teens for lows
again tonight, then a few degrees either side of 30 for Friday night
and Saturday night.  Highs will climb into the 30s Friday and 40 to
45 Saturday.

.LONG TERM...(Sunday through Thursday)
Issued at 330 PM EST Thu Feb 9 2017

It would seem we are trending colder from Sun through Thu and there
could be measurable lake effect snow Sun evening into Monday morning
but even more so Tue through Thu.  I have trended our forecast in
that direction. The greatest snowfalls would be in the Tue into
Thursday time frame.

Our East Asian Jet feature seems to be causing the western ridge
that develops in front of it to be steeper and shaper in the Mon
into Thursday time frame.  That in turn is allowing the next
northern stream system to dig farther west  and in fact we seem to
now have a closed upper low over the Great Lakes by Wednesday with
the ECMWF being the furtherest west.  This brings 850 temps down to
near -18c over Lake Michigan by Wed morning. Inversion heights are
not real deep but with they are as deep at 7000 ft on Tuesday and
remain in the 5000 ft range into Thu.

So my thinking is we will have the next northern stream system come
into our area Tuesday and bring a general light snow to the area but
then Wed and Thu will be colder with lake effect snow showers.

The system on Sunday is in fact two systems. One on the northern
branch of the polar jet, the other is on the southern branch of he
polar jet. Seems neither system merges until they are east of here,
so we may have a QPF minimum over our central CWA Sunday as a result
of that. Later Sunday the cold air starts coming in and inversion
heights get over 10000 ft for awhile in the evening. This system
quickly pulls out by Monday morning but we could still have a 6 hour
period of decent lake effect snow showers Sunday evening near the
Lake Michigan shore.

Monday would be the quiet day, that is so since we will be between
systems having shortwave ridging to help our cause. Who know maybe
would even have a little sunshine during the afternoon.

The bottom line is colder next week with more lake effect snow
showers.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1244 PM EST Thu Feb 9 2017

The snow shower activity should being to diminish by 18z and be
gone by around 21z (dry air moving in from the west). I would
think by 21z most if not all taf sites should be VFR. Skies may
clear for a time tonight before the southerly flow event event
clouds move in by 09z Friday. That could result in some light
snow and MKG and to a less extend GRR. I would also think we
would see a period of MVFR cigs between 09z and by 15z as the
warmer air moves back in Friday.

&&

.MARINE...
Issued at 330 PM EST Thu Feb 9 2017

West winds are in the process of diminishing, so will continue the
current small craft advisory through 11 PM.  Then a very brief lull
in winds and waves, before they ramp back up on Friday.  Southerly
gales can be expected over the points region by late morning, that
then diminish into the evening.  So a gale warning will be issued
north of Whitehall, and an additional small craft advisory will go
back into affect Friday morning to the south of Whitehall.

&&

.HYDROLOGY...
Issued at 1219 PM EST Thu Feb 9 2017

Several area rivers and streams remain above bankfull stage but
below flood stage due to precipitation and snowmelt runoff. The
affected rivers should reach their highest stages during the next
two days...with a gradual fall occurring into next week. Model qpf
values are at or below one quarter inch through Saturday...which
will not have a major impact on river levels. Also...do not expect
a prolonged period of temperatures that will promote ice growth
through at least the beginning of next week.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...Small Craft Advisory until 11 PM EST this evening for LMZ844>849.

     Gale Warning from 9 AM to 6 PM EST Friday for LMZ848-849.

     Small Craft Advisory from 8 AM Friday to 4 AM EST Saturday for
     LMZ844>847.

&&

SYNOPSIS...JK
SHORT TERM...JK
LONG TERM...WDM
AVIATION...WDM
HYDROLOGY...MWS
MARINE...JK
Hazardous weather outlook, Feb 9, 3:50 AM EST, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
National Weather Service Grand Rapids MI
350 AM EST Thu Feb 9 2017

MIZ037>040-043>046-050>052-056>059-064>067-071>074-100900-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
350 AM EST Thu Feb 9 2017

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Some slick spots are possible on the roadways today as lake effect
snow showers occur.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-100900-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
350 AM EST Thu Feb 9 2017

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Conditions will be hazardous to small craft into tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The hazardous conditions for small craft will likely continue
through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 11:15 AM ESTGale WatchGRR5 hr
Feb 9, 4:00 PM ESTSmall Craft AdvisoryGRR35 hr

Nearby

Gale Warnings in Michigan, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.